# SDR CA980430025

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 1,612 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL, THE PROPELLER CAMBER FACE IS RESURFACED BY GRINDING. DURING THE GRINDING PROCESS CORROSION WAS FOUND.. THERE WAS EXTRA GRINDING REQUIRED TO REMOVE THE CORROSION. THE PROPELLER CONTINUED IN SERVICE.
